# SDR SIMA201906065005

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 34,938 hours, 29,547 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31641
- Part serial: 22780387P
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER LANDING TOWER REPORT SMOKE COMING OUT FROM THE RIGHT LANDING GEAR. HOLDING SHORT OF THE GATE FIRE TRUCKS REPORT FIRE COMING OUT FROM THE GEAR ALSO WHEN HOLDING SHORT OF THE GATE ALSO WE GOT THE HYD 2 LOW QTY MSG AND HYD 2 FAIL MSG.-C/A- REMOVED AND REPLACED OF RH MLG BRAKES #3 AND #4. REMOVED AND REPLACED MLG BRAKES ASSY #3  AND #4. SERVICE HYD SYSTEM IAW EMB AMM 12-13-01. A/C OK FOR SERVICE. LR MAIN WHEEL P/N 31641 S/N 01601306P #4. LR MAIN BRAKE ASSY P/N 2-1707-2 S/N 2636 #3 AND S/N 2360 #4
